Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Depakote Effects? PM80

Posted by HappyGirl on March 22, 2005, at 19:46:29

In reply to Re: Depakote Effects?, posted by PM80 on March 22, 2005, at 16:12:26

Hi:
>>> I definitely feel better in the morning as I wake up. At work, I have been feeling like the real me, which is nice. <<<

---- If you feel that way, going to work on time without any problems, like 'hard' to get out of the bed, saddness, emptiness and among others, then you must have gotten the Depakote exactly what you'd been asking for. Normally, Depakote is widely rx'ed as a mood-stabilizer, rather anti-depressant effect, ... but in your case, the Depakote seems ALREADY helping you in 'big' time. More than the 500 mg., you could ask, but like any psycho.meds., try to keep at minimum dosage. Because, down the road, you may need another type of meds., like 'real' anti-depressant if you'd feel just Depakote is NOT enough.

>>> It's just when I'm alone that the nothingness sets in. Anyway, I think i'm thinking too much! <<<

--- Majority of Bper's feel that way. At least, you're NOT alone in this regard. Some saying, ... med./med. combo. is meant for just a 'buffer,' not 'cured' on Bp condition. Thus, Bp is always somewhere around trying to 'sneak' in whenever you feel 'stress,' 'lonely,' and any other uninvited reasons. Then, for me, keep busy and trying as active as possible is VERY important NOT to feel 'depressed.'
H.G.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:HappyGirl thread:474045
URL: http://www.dr-bob.org/babble/20050322/msgs/474250.html